# SDR ASAA2019091630742

- Difficulty date: September 16, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 63,620 hours, 30,831 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13222
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER ATTACH ANGLE CRACKED AT APPROX RBL 10 WL 173. GROUNDED - YES. REPAIRED ATTACH ANGLE IAW SRM 57-10-10-2R-5.
